# SDR 98ZZZX1298

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing Housing
- Condition: Deteriorated
- Location: Turbocharger
- Component: Rotomaster
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HOUSING HAS BEEN REPAIRED BEFORE USING A PROCESS KNOWN AS FLAME SPRAY.  THIS IS A PROCESS IN WHICH SUPERHEATED BRASS AND THEN ALUMINUM ARE SPRAYED ON THE PART.  THIS PART IS SHOWING SIGNS OF COMPLETE SEPARATION BETWEEN THE ORIGINAL BASE METAL AND THE FLAME SPRAY.  IT IS UNREPAIRABLE AND REJECTED FROM SERVICE.
